# SDR SWIA201743242

- Difficulty date: April 11, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 22,205 hours, 13,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 319.7 FLOOR SUPPORT HAS CORROSION.  INSTALLED A NEW FLOOR SUPPORT FROM BS 280 TO 319.7 IAW REO AND SRM.
